Hey everyone, I'm new to this site but it's a real pleasure to be on this site and I'm glad to be around people with similar circumstances. I could use your thoughts, advice and wisdom.

I'm 26 years old with four brothers who've never had scalp problems. My father is nearly 60 years old and has only recently began to loose some of his hair. I've been recently diagnosed with alopecia areata (since August 2012) and despite my initial reservations about treatment I've decided to undertake Kenalog Intralesional injections of 0.7cc (of a 5mg/cc solution) from a licensed nurse every 4 weeks. In October, upon the suggestion of the nurse, I decided to up the ante and to receive Kenalog injection of 1 cc (of a 7mg/cc solution).

In December I've noticed that my frontal hairline developed a shiny reflective coating and that I've developed white spots and bumps around that region. I've also noticed that and that my hairline seems to be rapidly retreating from both of my temples (moreso on my left). It looks like my frontal hairline is retreating in a U shaped manner. I've also noticed rapid thinning of my left eyebrow hair but my right eyebrow appears to be unaffected (It should be noted that I sleep on the left side of my face and that every morning i wake up with flakes on my eyebrow which the doctor has was dermatitis but was not responsible for eyebrow hair loss). As a result of all these changes on my face and scalp, I stopped the injections for the month of December and decided to resume them in January.

Does anyone know what the shiny, reflective coating on my frontal scalp region and white residues and bumps on my frontal hairline could be? Or the rapidly retreating temple region of my hair, especially on my left? Could it be side effects from the injections? I have a very hot heater in my room. Could that be responsible?
I apologize if my post was too lengthy but I'm concerned and could use some help. I'd greatly appreciate it if you could take the time to share your experiences or thoughts Thanks so much!

Sincerely,

Michael

Views: 407

Reply to This

Replies to This Discussion

Hi

I'm sorry I can't really help you with advise about your medications, but I would suggest you ask your nurse/doctor as they should definitely have some answers for you.

Rosy

Hello every one, there is very promising news on the horizon in the microbiology world concerning Lform and biofilm form bacterial overgrowth within the human body and its direct correlation to inflamitory autoimunual diseases of all types. The studies show unmistaken connections between inflamitory diseases in the human body and internal biofilm bacteria that resides within the body gone undetected by current testing. Biofilm and Lform bacteria are the cause of all autoimmunal diseases the articles posted below show this. If interested please read the articles, personally I owe it to myself to read up on this current break through information. we are all victims of this current situation. If you wish to read the article just go to www.bacteriality.com and read Dr. Randalls discoveries on biofilm bacteria.
and also check out the Marshall protocol websites google Dr.Trevor Marshall or google the marshall protocol. I hope this information consoles every one who reads it in some way.
If you believe in this movement please let the word out contact your primary care physicians and inform them of this breakthrough information give them the websites so they can read the published articles and read about the current conferences and currently ongoing human trials in effect.

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

AlopeciaWorld.com: It's hair loss support at its best!

© 2019   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service